# SDR 99ZZZX135

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98QS
- Make and model: Cessna S550
- Aircraft serial: S5500098
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Probe
- Part number: 178011
- Condition: Malfunctioned
- Location: Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORIGINAL PROBE WOULD ONLY READ HALF OF A TANK WHEN FULL.  INSTALLED NEW PROBE.  WITH TANK FULL GAUGE READ ZERO.  INSTALLED SERVICEABLE PROBE AND SYSTEM WORKED CORRECTLY.
